# SDR CALA9701158

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Rod
- Part number: 2616034
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CAPTAIN'S LEFT BRAKE/RUDDER PEDAL SNAPPED DURING TAXI OUT.  THERE WAS NO BRAKE CONTROL FROM THAT PEDAL, BUT OPERATION WAS GOOD FROM FIRST OFFICER'S SEAT.  THE AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE FOUND THE RUDDER PEDAL ROD BROKEN.  THE RUDDER PEDAL ROD WAS REPLACED IAW MM 32-40-01 AND OPERATION CHECKED GOOD.
